# SDR QXEA200602629

- Difficulty date: October 1, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,390 hours, 8,988 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - DURING INSPECTION FOR PART ROB, FOUND RIGHT ENGINE TRANS COWL AIR PATH CLOSING ANGLE CRACKED AT OUTBOARD END.  REPAIRED IAW MM 78-33-01.
